Published: Fri, February 01, 2019
Business | By Eloise Houston

Recall Of Infant Ibuprofen Sold At CVS, Walmart Has Been Expanded

Recall Of Infant Ibuprofen Sold At CVS, Walmart Has Been Expanded

Tris Phama Inc. - which issued the first recall of three lots in December - is expanding its recall to include three additional lots of Ibuprofen Oral Suspension 50 mg per 1.25 mL, after finding the products may have higher concentrations of ibuprofen, and could be risky to infants.

More infant ibuprofen is being recalled from stores across the United States over fears it contains dangerously high levels of the drug. Other possible adverse health effects include nausea, vomiting, stomach pain and diarrhea, as well as tinnitus, headache and stomach bleeding.

"Infants already susceptible to the adverse effects of ibuprofen may be at a slightly higher risk if they receive medication from an impacted bottle", the company-written, FDA-posted recall notice says.

The news comes after Tris Pharma, the pharmaceutical company that manufactures the medicine, initially announced a recall of three lots of the product in November 2018.

The drug made by Tris Pharma, sold by three different brands, is meant to contain 50mg of ibuprofen per 1.25 ml.

Equate: Infants' Ibuprofen Concentrated Oral Suspension in 1-ounce bottles, lot No. 00717005A, expiring 2/2019; and, in half-ounce bottles, lot Nos. Lot numbers: 00717009A, 00717015A, 00717024A and 00717005A.

A recall on CVS and Equate-brand infant Ibuprofen was expanded Wednesday. Recalled lot numbers are 4718, 00717006A and 00717024A.

The company says that to date, no serious adverse events have been reported in relation to this recall.

Family Dollar: Sold under "Family Wellness" label with NCD 55319-250-23 and lot number 00717024A.

Like this: